# SDR YV3R2020051800259

- Difficulty date: April 28, 2020
- Submitted: May 18, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N54GA
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10128
- Aircraft time: 4,396 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: D2782
- Part serial: 0032
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CONTROLLER CONTROL ASSEMBLY P/N: D278-2 QUIT WORKING DURING POST-OVERHAUL GROUND RUNS.
